MathSciNet Relay Station
MathSciNet bibliographic data
MR3020112 16R10 (16G20 16R20)
Belov-Kanel, Alexei; Rowen, Louis H.; Vishne, Uzi PI-varieties associated to full quivers of representations of algebras. Trans. Amer. Math. Soc. 365 (2013), no. 5, 2681–2722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement